# SDR QXEA2016100600646

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 7,054 hours, 7,577 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 82410608009
- Part serial: J142715
- Condition: Broken
- Location: Rudder
- Part time: 7,053 hours, 7,575 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM CENTERING SPRING BROKE INFLIGHT.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  REPLACED THE TRIM CONTROL PANEL IAW AMM 27-13-16-000/400-801. CHECKED GOOD. RETURNED TO SERVICE.
